On the Asymptotic Properties of Solutions of Linear Stochastic Differential Equations in Rd
Abstract
We investigate necessary and sufficient conditions for the almost-sure boundedness of normalized solutions of linear stochastic differential equations in Rd their almost-sure convergence to zero. We establish an analog of the bounded law of iterated logarithm.Downloads
Published
25.09.2000
Issue
Section
Research articles
How to Cite
Buldygin, V. V., and V. A. Koval. “On the Asymptotic Properties of Solutions of Linear Stochastic Differential Equations in Rd”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 9, Sept. 2000, pp. 1166-75, https://umj.imath.kiev.ua/index.php/umj/article/view/4524.